2016 BRANCH COUNTY FAIR SCHEDULE OF EVENTS

Saturday August 6, 2016

8:30 am to 6:00 pm—Entry of Exhibits-

See Entry of Exhibits Schedule

 $8{:}30\;am-Club\;Land scaping\;Judging\\$

3:30 pm—Formation of Parade at Fairgrounds

4:30 pm—Parade through downtown Coldwater

7:00 pm—Style Review-Dearth Center

7:00pm - Concert Featuring Hawk Nelson - Amphitheater

Sunday, August 7, 2016

8:30 am – Section 2 Miniature Horses/Junior Equine Projects & Individual Performance Classes in Horse Arena

8:30 am—Poultry Show in Show Shelter

12:00 Noon—Fair Opens—Except Midway

1:00 pm—Antique Tractor Pulls in Amphitheater

1:00 pm—Rabbit & Cavy Show—Show Shelter

1:00 pm—Barnyard Children Judging—Barnyard Children

4:00 pm—Inspirational Service-Dearth Center

4:30 pm-Branch Buds Animal Showing-Show Shelter

7:00 pm—Crowning of the 4-H King & Queen—Dearth Center

Monday, August 8, 2016 - Dollar Day

8:00 am—Judging of Hobbies & Collections Merchant's Hall

8:30 am—Sheep Showmanship followed by Breed Classes & then Market at Show Shelter

8:30 am—Stock Horses – Section 3 – Horse Arena

9:00 am—Teen & Club Booths in Home Ec. Building

3:00 pm—Dairy Starter Calves—Show Shelter

4:30 & 6:30 pm—Junior Baseball Tournament at the Southeast corner of Fairgrounds

7:30 pm— Street Legal Pickups & Semi Pulls in Amphitheater

Tuesday, August 9, 2016 – McDonalds Kids Day

8:00 am—Antiques Judging —Merchant's Hall

8:30 am – Horse & Pony – Sections 4 &5 in Horse Arena

8:30 am—Demonstrations & Public Speaking in 4-H Cabin

8:30 am—Beef Showmanship followed by Breed Classes & Market in Show Shelter

12-Noon—Branch Buds, Show & Tell at the 4-H Cabin

4:30 & 6:30 pm-Junior Baseball Tournament at the Southeast corner of Fairgrounds

5:00 pm—Dog Agility—4-H Cabin Pavilion

6:00 pm—Swine Showmanship in Show Shelter

7:30 pm — Monster Trucks & More - Amphitheater



Wednesday, August 10, 2016 - Veteran's Day

8:30 am—Swine-Show Shelter

9:00 am—Dogs—4-H Cabin Pavilion

10:00 a.m. – Small Animal Events – Small Animal Barn.

10:00 a.m.-Youth Talent Show, Age 4-12, @ Dearth Center.

11:00 a.m.-Stock Farm Tractor Pulling in Amphitheater

1:30 p.m. - Youth Talent Show Age 13-19, followed

by Open Talent, Dearth Community Center.

2:00 p.m. – Hippology Contest – 4-H Cabin (Tentative Time)

4:30 & 6:30 p.m. –Junior Baseball Tournaments-

Southeast corner of Fairgrounds.

4:00 p.m. –Goat Showmanship followed by Market

then Breed Class in Show Shelter.

5:00 pm – Horse, Pony & Mini – Costume Class – Horse Arena

6:00 pm – Branch Buds/Adult Stick Horse & Equine Special Events in Horse Arena.

7:30 p.m.– MOD, FWD, Super Farm & Super Stock Combo Tractor Pulls in Amphitheater

Thursday, August 11, 2016 – Senior Citizen Day

8:30 a.m. – Dairy Showmanship – Show Shelter.

10:00 a.m. – English Horses & Ponies – Section 6 in Horse Arena

10:00 a.m.– Youth Radio Controlled Cars in 4-H Cabin Pavilion

1:00 p.m.– Senior Citizens Day-Dearth Center

4:30 to 7:30 p.m.– BBQ Chicken Dinner @

Dearth Community Center. (4-H Benefit)

5:00 p.m.– Small Animal Auction – (Fryer Rabbits, Roaster Rabbits, Stewer Rabbits, Geese, Ducks, Cornish Chickens, Broiler Chickens, Roaster Chickens, Turkeys & Starter Calves)

7:30 p.m. – Off Road Demolition Derby in the Amphitheater

Friday, August 12, 2016

9:30 a.m.—Lg Animal Auction- (Beef, Sheep, Goats, Dairy & Swine)

4:00 p.m. – 4-H Branch Buds Fun Day – 4-H Cabin Pavilion

6:00 p.m.-Showmanship Sweepstakes Small Animal- Show Shelter

7:00 p.m.-Showmanship Sweepstakes Large Animal- Show Shelter

7:30 p.m.- Broken Horn Rodeo in Amphitheater

Saturday, August 13, 2016

10:00 a.m.- Pedal Powerpull for Kids - 4-H Cabin Pavilion

10:30 a.m. – Fun Day – Horse Arena

1:00 p.m.– Ag Olympics

2:00 p.m. – Adult & Teenage Pedal Pull—4-H Cabin Pavilion.

3:00 p.m.- Livestock Judging—Show Shelter

7:00 p.m.– Mid Summer Pro Mud Racers Championship in Amphitheater.

Sunday, August 14, 2016

6:00 a.m. – Dairy Released

7:00 a.m. – Starter Calves, all other Breeding Stock, Small Market Animals and Take home animals released. Horses released by Superintendent with approved times.

8:00a.m. - Barnyard Children and all other Premium Exhibits released.

*All pens must be cleaned by 9:30 a.m. Sunday.

*Fairgrounds clean-up involves everyone and starts at 7:00 a.m.